Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Difference methods for problems with different time scales
HTML articles powered by AMS MathViewer

by Robert E. Scheid PDF
Math. Comp. 44 (1985), 81-92 Request permission


We consider the use of difference methods for weakly nonlinear systems of ordinary differential equations with rapidly oscillating solutions and develop a general approach which depends only on the smoothness of the coefficients and the nonlinearities. In particular, one is led to a strategy which is suitable for the detection and resolution of turning points in such systems. A computational example is presented.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L05, 34E20
  • Retrieve articles in all journals with MSC: 65L05, 34E20
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Math. Comp. 44 (1985), 81-92
  • MSC: Primary 65L05; Secondary 34E20
  • DOI:
  • MathSciNet review: 771032